# SDR BJNA971101

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BEFORE DEPARTURE APU FIRE DETECTION SYSTEM ACTIVATED.  REFER TO DMI 1103, MEL 26-8-1, CLEANED MOISTURE FROM CONNECTOR. OPS CHECK OK IAW BMM 26-11-0.  (M)
